# SDR R61A20100163

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 15,356 hours, 11,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0262
- Condition: Failed
- Location: R1 Door
- Part time: 5,933 hours, 3,434 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED R-1 DOOR FAILED IT'S OPS CHECK.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR SLIDE PER EMB AMM.
